American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2017, 5(1), 11-13
DOI: 10.12691/ajams-5-1-3
Open AccessArticle

New Unified Integral Involving General Polynomials of Multivariable H-function

Neelam Pandey1 and Ashiq Hussain Khan1,

1Department of Mathematics Govt. Girl’s P. G. College Rewa (M. P.), India

Pub. Date: February 18, 2017

Cite this paper:
Neelam Pandey and Ashiq Hussain Khan. New Unified Integral Involving General Polynomials of Multivariable H-function. American Journal of Applied Mathematics and Statistics. 2017; 5(1):11-13. doi: 10.12691/ajams-5-1-3

Abstract

In the present paper, the author establish new unified integral whose integral contains products of H-function of several complex variable [1] and a general polynomials given by Srivastava [2] with general arguments. A large number of integrals involving various simpler functions follow as special cases of this integral.

Keywords:
multivariable H-function general polynomials G-function hypergeometric function

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  H. M. Srivastava and R. Panda, Some bilateral generating function for a class of generalized hypergeometric polynomials, J. Raine Angew. Math 283/284 (1996), 265-274.
 
[2]  H. M. Srivastava, A multilinear generating function for the konhauser sets of bi-orthogonal polynomials suggested by the Laguerre polynomials, Pacific J. Math. 117 (1985) 183-191.
 
[3]  H. M. Srivastava, A contour integral involving Fox’s H-function, India J. Math. 14 (1972) 1-6.
 
[4]  F. Oberhettinger, Tables of Mellin transforms (Berlin, Heidelberg, New York: Springer-Verlag) (1974) p.22.
 
[5]  H. M. Srivastava, K. C. Gupta and S. P. Goyal, the H-function of one and two variables with applications (New Delhi and Madras: South Asian Publ.) (1982) p. 11, 18-19.
 
[6]  Mrigula Gang and Shweta Mittal, on a new unified integral, Proc. India Acad. Sci. (Math. Sci.) vol. 114, 2 (2004), pp. 99-101.